Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 52, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 21, 2013, 6:52 PM CDT for Door County, Wisconsin. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 21, 2013, 6:52 PM CDT (23:52 UTC)
- Expired
- Aug 21, 2013, 7:45 PM CDT
- In force
- 53 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Door County, WI
The radar
The Green Bay radar (KGRB), 99 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 21, 2:26 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.9 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 865 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 969 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
652
WUUS53 KGRB 212352
SVRGRB
WIC029-220045-
/O.NEW.KGRB.SV.W.0052.130821T2352Z-130822T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
652 PM CDT WED AUG 21 2013
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DOOR COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 745 PM CDT
* AT 651 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF CEDAR RIVER TO 8 MILES SOUTH OF
POUND...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
NEWPORT STATE PARK AND EPHRAIM AROUND 735 PM CDT.
EGG HARBOR AROUND 740 PM CDT.
JACKSONPORT AROUND 745 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE CHAMBERS ISLAND...PENINSULA
STATE PARK...GILLS ROCK...FISH CREEK...ELLISON BAY...ROWLEYS BAY...
SISTER BAY...PENINSULA CENTER...LITTLE STURGEON AND CARLSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4520 8701 4522 8702 4512 8699 4512 8700
4514 8702 4468 8736 4468 8773 4485 8762
4488 8741 4486 8740 4514 8725 4518 8738
4522 8734 4517 8733 4517 8719 4532 8697
4542 8695 4544 8683
TIME...MOT...LOC 2352Z 315DEG 22KT 4544 8723 4498 8807
HAIL...1.00IN
WIND...70MPH
$$
ECKBERG/BERSCH2 follow-up statements
913
WWUS53 KGRB 220014
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
714 PM CDT WED AUG 21 2013
WIC029-220045-
/O.CON.KGRB.SV.W.0052.000000T0000Z-130822T0045Z/
DOOR WI-
714 PM CDT WED AUG 21 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DOOR COUNTY
UNTIL 745 PM CDT...
AT 712 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF NEWPORT STATE PARK TO OCONTO...AND
MOVING SOUTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
SEVERE THUNDERSTORMS WILL BE NEAR...
NEWPORT STATE PARK AND EPHRAIM AROUND 725 PM CDT.
EGG HARBOR AROUND 730 PM CDT.
JACKSONPORT AROUND 740 PM CDT.
STURGEON BAY AROUND 745 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE PENINSULA STATE PARK...GILLS
ROCK...FISH CREEK...ELLISON BAY...ROWLEYS BAY...SISTER BAY...
PENINSULA CENTER...LITTLE STURGEON...CARLSVILLE AND BAILEYS HARBOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4520 8701 4522 8702 4512 8699 4512 8700
4514 8702 4468 8736 4468 8773 4485 8762
4488 8741 4486 8740 4514 8725 4518 8738
4522 8734 4517 8733 4517 8719 4532 8697
4542 8695 4544 8683
TIME...MOT...LOC 0014Z 317DEG 27KT 4535 8694 4487 8784
HAIL...1.00IN
WIND...70MPH
$$
ECKBERG/BERSCH012
WWUS53 KGRB 220033
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
733 PM CDT WED AUG 21 2013
WIC029-220045-
/O.CON.KGRB.SV.W.0052.000000T0000Z-130822T0045Z/
DOOR WI-
733 PM CDT WED AUG 21 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DOOR COUNTY
UNTIL 745 PM CDT...
AT 731 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES EAST OF NEWPORT STATE PARK TO 11 MILES
SOUTHEAST OF OCONTO...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
SEVERE THUNDERSTORMS WILL BE NEAR...
JACKSONPORT AROUND 735 PM CDT.
STURGEON BAY AROUND 740 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE NAMUR...INSTITUTE...
BRUSSELS...WHITEFISH DUNES STATE PARK...WHITEFISH BAY...KOLBERG...
MAPLEWOOD...VALMY...CARNOT AND VIGNES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4520 8701 4522 8702 4512 8699 4512 8700
4514 8702 4468 8736 4468 8773 4485 8762
4488 8741 4486 8740 4514 8725 4518 8738
4522 8734 4517 8733 4517 8719 4532 8697
4542 8695 4544 8683
TIME...MOT...LOC 0033Z 317DEG 27KT 4523 8681 4476 8772
HAIL...1.00IN
WIND...70MPH
$$
ECKBERG/BERSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 6:05 PM CDT, 47 minutes earlier.
Area forecast discussion, Aug 21, 6:05 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 605 PM CDT WED AUG 21 2013 NEW INFORMATION ADDED TO UPDATE SECTION AND ADDED DISCUSSION FOR 00Z TAF ISSUANCE .UPDATE... ISSUED AT 600 PM CDT WED AUG 21 2013 TSTSMS CONT TO GRADUALLY EXPAND IN COVERAGE AS THE LINE BUILDS SWD ACRS THE AREA. CONFIRMED REPORTS OF SVR RATHER SPARSE THUS FAR...BUT RADAR SIGNATURES INDICATED IT IS VERY LIKELY DAMAGING WINDS OCCURRED WITHIN THE PAST 30-45 MINUTES OVER FOREST CO. SEE NO REASON SVR THREAT WON/T SURGE SEWD ACRS THE REST OF THE AREA DURING THE EVENING. THE SVR THREAT WL END WITH THE PASSAGE OF THE MAIN LINE OF STORMS...SO PLAN TO DROP COUNTIES FM THE WATCH ONCE THE LINE SAGS THROUGH THEIR AREA. && .SHORT TERM...TONIGHT AND THURSDAY ISSUED AT 206 PM CDT WED AUG 21 2013 LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A STRONG COLD FRONT MOVING OVER THE FAR WESTERN UPPER PENINSULA AND NORTHWEST WISCONSIN EARLY THIS AFTERNOON. MOISTURE CONVERGENCE ALONG THE FRONT LOOKS GOOD...AND ML CAPES ARE BUILDING BETWEEN 2K-3K J/KG AHEAD OF THE BOUNDARY. RETURNS ON RADAR ARE PICKING UP ALONG THE FRONT AS INHIBITION ERODES BELOW 50 J/KG. WITH 0-6KM BULK SHEAR VALUES AROUND 25-30 KTS...CONDITIONS REMAIN CONDUCIVE FOR SEVERE THUNDERSTORMS TO DEVELOP LATER THIS AFTERNOON. THE NSSL WRF SEEMS TO BE DOING THE BEST OUT OF THE MESOMODELS...AND SHOWS CONVECTION RAMPING UP IN A LINEAR FASHION BETWEEN 19-21Z. BY THE END OF THIS PERIOD...CONVECTION WILL BE MOVING INTO N-C WISCONSIN BEFORE PROGRESSING INTO CENTRAL AND NORTHEAST WISCONSIN BY 00Z. STILL LOOKING AT MULTI-CELLS AND SMALL BOWING SEGMENTS AS THE STORM MODE...WHICH WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. ANOTHER WRINKLE IS THE WEAK LITTLE SHORTWAVE OVER SOUTHERN MINNESOTA. THE RUC TAKES THIS FEATURE INTO SW WISCONSIN THIS EVENING...AND NOT SURE HOW MUCH THIS WILL IMPACT THUNDERSTORMS ALONG THE FRONT. SEVERE WEATHER IS THE OBVIOUS FORECAST CONCERN. TONIGHT...SHORTWAVE TROUGH MOVING ACROSS ONTARIO WILL PUSH A COLD FRONT SOUTHEAST ACROSS CENTRAL AND NORTHEAST WISCONSIN THIS EVENING. SOUTH SOUTHWEST FLOW AHEAD OF THE FRONT WITH PWATS UPWARDS OF 1.75 INCHES WILL PREVENT TEMPS FROM FALLING TOO FAST THIS EVENING...WHICH SHOULD PROLONG THE SEVERE THREAT UNTIL THE FRONT CLEARS THE AREA. BECAUSE INSTABILITY WILL BE DECREASING...THE LARGE HAIL THREAT WILL DIMINISH AS WELL THROUGH THE EVENING. BUT THINK THERE IS ENOUGH POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS TO REACH EAST-CENTRAL AND NORTHEAST WISCONSIN. PRECIP WILL BE EXITING EAST-CENTRAL EARLY OVERNIGHT AS MUCH DRIER AIR WILL FILTER SOUTH BEHIND THE FRONT. TEMPS WILL BE A LITTLE SLOWER TO COOL OFF...BUT LOWS SHOULD STILL FALL INTO THE LOWER OR MIDDLE 50S NORTH...BUT HANG IN THE MID 60S SOUTH. THURSDAY...THE COLD FRONT WILL MOVE TO THE SOUTHERN GREAT LAKES BY THE START OF THE PERIOD WHILE CANADIAN HIGH PRESSURE WILL BE BUILDING SOUTHEAST FROM THE NORTHERN PLAINS. THIS AIRMASS WILL BE COOLER AND SIGNIFICANTLY LESS HUMID THAN THE ONE IT REPLACED. UNDER PLENTY OF SUN...HIGH TEMPS WILL REACH FROM THE MID 70S NORTH TO THE LOW 80S SOUTH. .LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY ISSUED AT 206 PM CDT WED AUG 21 2013 PATTERN TO BECOME RATHER AMPLIFIED AS MOVE THROUGH THIS PERIOD AS UPPER RIDGE BUILDS OVER THE CENTRAL US...INTO WESTERN LAKES. MODELS HAVE GOOD CONTINUITY IN BIG PICTURE...BUT TEND TO DIFFER IN CONVECTIVE DETAILS SUN ONWARD. MAIN ISSUE WILL BE HEAT LATER PERIODS. ILL-DEFINED WARM FRONT EXPECTED TO LIFT NORTH INTO/THROUGH STATE SUN. 850 MB TEMPS EXPECTED TO WARM SAT ONWARD HITTING 20C EARLY IN WORK WEEK. IF MODELS SOUNDINGS CORRECT...WOULD MIX UP TO THAT LEVEL YIELDING TEMPS AROUND 90 NEXT MON THROUGH WED. QUESTION IS EFFECTS OF CLOUDS AND PCPN. LIKELY TO BE ON EDGE OF CAP WITH CONVECTION NEAR OR OVER REGION. HAVE TRENDED HIGHER POPS OVER NORTHERN WI WHERE ECMWF LINGERS FRONT. HAVE USED BEST PERFORMING BLEND FOR TEMPS...BUMPING THEM UP A DEGREE TO LESSEN CLIMO BIAS. EARLY PERIODS/THU NIGHT INTO FRI NIGHT/PLEASANT WITH COOLER HIGH PRESSURE AT THE SURFACE OVER REGION. CLEAR SKIES AND DRY CONDITIONS TO LEAD TO COOLER NIGHTS AND MILD DAYS. HAVE SLOWED APPROACH OF PCPN SAT GIVEN MODEL TRENDS. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 600 PM CDT WED AUG 21 2013 WL CARRY TSRA WITH GUSTY WINDS OVER ALL BUT THE RHI TAF SITES FOR A COUPLE HRS THIS EVENING. CONDITIONS SHOULD IMPROVE QUICKLY ONCE THE STORMS MOVE THROUGH. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE.........SKOWRONSKI SHORT TERM.....MPC LONG TERM......TE AVIATION.......MPC
Hazardous weather outlook, Aug 21, 2:48 PM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 248 PM CDT WED AUG 21 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-222000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 248 PM CDT WED AUG 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING AS A COLD FRONT MOVES ACROSS THE AREA. STORMS WILL MOVE OVER NORTH- CENTRAL WISCONSIN THIS AFTERNOON...AND THEN MOVE INTO NORTHEAST WISCONSIN AND THE FOX VALLEY EARLY THIS EVENING. DAMAGING WINDS AND LARGE HAIL ARE EXPECTED TO BE THE GREATEST THREATS. IN ADDITION TO THE THREAT OF SEVERE THUNDERSTORMS...HEAT INDICES WILL CLIMB INTO THE 90S OVER MOST OF CENTRAL AND NORTHEAST WISCONSIN THIS AFTERNOON...WITH A FEW PLACES APPROACHING 100. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE ALSO POSSIBLE THIS WEEKEND INTO THE MIDDLE PART OF NEXT WEEK. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WOULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. LMZ521-522-541>543-222000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 248 PM CDT WED AUG 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT GUSTY SOUTH WINDS AND LARGE WAVES MAY BE A HAZARD TO SMALL CRAFT IN THE LAKE MICHIGAN NEAR SHORE WATERS NORTH OF STURGEON BAY THROUGH THIS EVENING. IN ADDITION...STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING. THESE STORMS COULD PRODUCE STRONG WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE THIS WEEKEND AND INTO THE MIDDLE OF NEXT WEEK. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WOULD BECOME SEVERE. MPC/TE
In the hours before
Local storm report, Aug 21, 5:46 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
546 PM CDT WED AUG 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL ARGONNE 45.66N 88.88W
08/21/2013 M1.00 INCH FOREST WI TRAINED SPOTTER
REPORT VIA BROADCAST MEDIA WSAW-TV
&&
ASHLEYWLocal storm report, Aug 21, 5:53 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
553 PM CDT WED AUG 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TSTM WND DMG 3 E THREE LAKES 45.79N 89.10W
08/21/2013 ONEIDA WI PUBLIC
TREE DOWN ON BUILDING NEAR CAMPERS AT HARBOR CAMPGROUND.
REPORT VIA BROADCAT MEDIA WJFW-TV.
&&
ASHLEYWLocal storm report, Aug 21, 6:23 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
623 PM CDT WED AUG 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND DMG 10 NW MERRILL 45.28N 89.83W
08/21/2013 LINCOLN WI LAW ENFORCEMENT
TREES DOWN ACROSS ROAD. REPORTED BY SHERRIF DEPT. TIME
ESTIMATED BY RADAR.
0552 PM TSTM WND DMG MERRILL 45.18N 89.68W
08/21/2013 LINCOLN WI LAW ENFORCEMENT
LARGE TREE LIMB DAMAGED HOUSE ON NORTH SIDE OF MERRIL.
REPORTED BY SHERRIF DEPT. TIME ESTIMATED BY RADAR.
0622 PM TSTM WND GST CALDRON FALLS RESERVOIR 45.35N 88.25W
08/21/2013 E50.00 MPH MARINETTE WI CO-OP OBSERVER
&&
ASHLEYWLocal storm report, Aug 21, 6:36 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
636 PM CDT WED AUG 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND GST WAUSAU 44.96N 89.63W
08/21/2013 M41 MPH MARATHON WI ASOS
&&
ASHLEYWSpecial weather statement, Aug 21, 6:39 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 639 PM CDT WED AUG 21 2013 WIZ019-020-030-031-036-037-220045- LANGLADE-MARATHON-MENOMINEE-PORTAGE-SHAWANO-WAUPACA- 639 PM CDT WED AUG 21 2013 ...STRONG THUNDERSTORMS MOVING THROUGH CENTRAL WISCONSIN... AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HOGARTY TO MOSINEE...MOVING EAST-SOUTHEAST AT 30 MPH. ONE HALF INCH DIAMETER HAIL...WINDS 40 TO 45 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... HATLEY... ELMHURST... ANIWA... SHANTYTOWN... PIKE LAKE... NORRIE... BEVENT... ELAND... BIRNAMWOOD... HOLT... PHLOX... MATTOON... ELDERON... WITTENBERG... ROSHOLT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. AK
Local storm report, Aug 21, 6:40 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
640 PM CDT WED AUG 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM TSTM WND DMG ATHELSTANE 45.43N 88.09W
08/21/2013 MARINETTE WI LAW ENFORCEMENT
NUMEROUS TREES DOWN IN THE AREA OF COUNTY ROAD A AND
COUNTRY ROAD. TIME ESTIMATED BY RADAR.
&&
ASHLEYWThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 4:03 PM CDT | Severe Thunderstorm Warning | GRB | Vilas | 57 min |
| Aug 21, 4:46 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida | 44 min |
| Aug 21, 4:49 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest | 56 min |
| Aug 21, 5:23 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida | 52 min |
| Aug 21, 5:40 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette, Oneida | 65 min |
| Aug 21, 5:59 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Marinette, Oconto | 61 min |
| Aug 21, 6:25 PM CDT | Special Marine Warning | GRB | 95 min | |
| Aug 21, 6:43 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 47 min |
| Aug 21, 6:47 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Portage, Shawano, Waupaca | 43 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.